chickenshoot (chickenshoot) wrote,
chickenshoot
chickenshoot

"X" Marks a Spot for No Reason


----------


Dear Doctor Jackass,

Thanks for making me wait an hour to see you for a whole two minutes the other day. I appreciate you barely looking me over and then hurriedly suggesting Benedryl for my head-to-toe hives that burn like hellfire. I would have never thought of Benedryl without you! 

Let's just say I did think of Benedryl earlier today, tried half a dose, and the second drowsiness kicked in I also experienced the side effect of wanting to jump out the nearest window or gnaw my own foot from a nonexistant beartrap. Very little relief with a giant side effect = not worth it.

So then your genius suggestion was to take LESS Benedryl. Let me quote you, Mastermind:

"If 50 miligrams gave you side effects, take 25! If  25 miligrams give you side effects, take 15! And so on...Only take the amount that helps you."





You shake your head and smile as though the answer is so obvious.

"But I took 25 miligrams an hour ago, had the side effects, and I'm still covered in a rash/hives," I told you. "You would like me to take half that to get even less relief---is this the plan?"

"Yes, only take what you can handle," you said, and checked my ears/nose/throat in 2 seconds total.

You then drew an "X" on my back with your fingernail and said, "I'll bet that 'X' will turn red because your skin is really irritated," and then put my shirt back down and never looked again to confirm. I guess for entertainment I was supposed to look when I got home. I think I'd only be impressed if your "X" turned into a rabbit or unicorn pattern.

Thanks for nothing!


---------------------
Subscribe
  • Post a new comment

    Error

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments